# SDR DALA2018122657402

- Difficulty date: December 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 18,057 hours, 6,530 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3812 - TIRE - NOSE WHEEL TIRE SEPARATION ON T/O. VIBRATION ON LANDING. CORRECTIVE ACTION: FOUND LEFT NOSE TIRE TREAD SEPARATION. PERFORMED TIRE TREAD LOSS CONDITIONAL INSPECTION. NTF. REPLACED BOTH NOSE WHEEL ASSEMBLIES. (5152606).
